# SDR UPS96821376

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5612298
- Condition: Corrosion
- Location: Bs 32-12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION ON FWD NOSE SECTION RT SIDE DOUBLER FS 32 TO FS 12 RBL 25 TO RBL 45.  REPAIRED PER UPS EO.
